# SDR CA990203020

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Nr 1 Pack
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) ON LANDING, THE CABIN FILLED WITH WHITE/GREY SMOKE LIKE THROUGH AIR VENTS/READING LIGHTS.  AIRCRAFT STOPPED AT IDLE POWER, MIST SUBSIDED.  PACK NUMBER ONE SHUT DOWN, MIST REAPPEARED WHEN NR 2 ENGINE POWERED UP.  REPLACED CIRCULATION FILTERS, POWER ASSURANCE CHECK CARRIED OUT, ALL PARAMETERS NORMAL.
